# SDR DALA1141489227

- Difficulty date: June 21, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 27,544 hours, 19,331 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Part number: 591214185
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE LT VERTICAL STABILIZER ATTACH ANGLE STA 1520.225 REPAIR IAW ERA 489839-14, C/W ERA 489839-14.
